# SDR CALA2016052300322

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 49,672 hours, 16,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11504
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 344 FRAME AT RT WINDOW PLUG AREA HAS TWO EACH STANDOFFS DAMAGED.  ALSO DAMAGED FRAME UNDER STANDOFFS.  R & R TWO STANDOFFS & INSTALLED NEW STANDOFFS.
